I took plan b two days after unprotected sex and I was supposed to have my period the very next week. I had sex on a Saturday and took the pill on a Monday. I had mild cramps for two weeks and sore breasts when my period was supposed to arrive. A whole week has passed and marks 3 weeks after I've taken the pill and now I don't have any cramps or soreness. I am feeling very wet down there but that's all I have right now but I'm scared because there's no sign of period. I took the same pill two years ago so I don't use it regularly or anything. Could I be pregnant?
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2014 • 2 answers
Posted 17 Jan 2015 • 2 answers
Posted 31 Jul 2015 • 0 answers
Posted 1 Mar 2016 • 0 answers
Posted 14 Aug 2016 • 0 answers